MathSciNet Relay Station
MathSciNet bibliographic data
MR2429442 (2009g:92134) 92D30 (34D20 37B55 37N25)
Wang, Wendi; Zhao, Xiao-Qiang Threshold dynamics for compartmental epidemic models in periodic environments. J. Dynam. Differential Equations 20 (2008), no. 3, 699–717.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement